EconPapers    
Economics at your fingertips  
 

Game theory models and methods in political economy

Martin Shubik

Chapter 07 in Handbook of Mathematical Economics, 2000, vol. 1, pp 285-330 from Elsevier

JEL-codes: C0 (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... 89a22e2c91d8d8139c72
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Game Theory Models and Methods in Political Economy (1977) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:1-07

Access Statistics for this chapter

More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:matchp:1-07